The complete bipartite graphs which have exactly two orientably edge-transitive embeddings

Xue Yu, Ben Gong Lou, Wen Wen Fan

Abstract


Fan and Li (J. Graph Theory 87 (2018), 581-586.) recently classified the complete bipartite graph Km, n that has a unique orientably edge-transitive embedding. In this paper, we extend this to give a complete classification of Km, n which have exactly two orientably edge-transitive embeddings.


Keywords


Bipartite graphs, edge-transitive embeddings

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.1900.cc1

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications